# SDR ABXA20140805266

- Difficulty date: August 5, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R BETWEEN STATION 412 & 434 CORRODED.  REPAIRED STRINGER 33R AT STATION 403 - 431 IAW REA NR B653-6115 MR.  SDR INFO CORRODED L2, PN 143T3001-70, SN NSN, PART NAME STRINGER, FS & BS LOC ON ACFT STATION 403 - 431 STRINGER 33R.  ACFT WAS GNDED.
